# SDR IPXA2020072217655

- Difficulty date: July 11, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 75,668 hours, 12,656 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Torn
- Location: Carog Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVNC FAN OVRD / IN FLIGHT. FOUND SMALL TEAR AT LWR MID CARGO DOOR SEAL IN THE UPPER AFT CORNER. 1.75"L X 0.375"W.  REPAIRED THE DOOR SEAL IAW AMM 52-00-00-801.
